# SDR AALA201609269013

- Difficulty date: September 15, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17007304002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT MAIN CABIN FORWARD FLOORBEAM ASSEMBLY UPPER FLANGE BETWEEN FR 17 AND FR 18 AT Y330.  REPLACED UPPER FLANGE PER SRM 51-43-02, SRM 51-40-02, AND SRM 51-40-03.
